Ask a doctor

Will Dissolving Juvederm Get Rid of the Bluish Circles Under my Eyes from the Injection

Specifically, will dissolving the juvederm get rid of the bluish circles under my eyes that resulted from the injections in the tear troughs? And/or - Will the bluish stain/discoloration go away by itself as the juvaderm dissolves naturally?

Doctor Answers (5)

Juvederm that caused blue circles

+1

Hopefully the bluish circles were from the Juvederm being injected too superficially in this area.  If you get medicine to dissolve the juvederm it should help.  If it is the product you are seeing, it should go away as the Juvederm dissolves naturally.  I would still recommend seeing your doctor who placed the Juvederm to make sure it is indeed the product creating the circles.  I'm sure he/she would be happy to take a look and answer any questions you may have.

Dr. Cat Begovic M.D.


Beverly Hills Plastic Surgeon
5.0 out of 5 stars 5 reviews

Hyaluronidase to dissolve Juvederm under the eyes.

+1
The bluish discoloration that you developed AFTER injections is a result of Juvederm "showing through" the thin skin of the lower eyelid when the product is too superficial. Even though Juvederm is clear, it reflects light in a way that causes it to look blue. If it is dissolved with hyaluronidase the product and the color will go away. It will eventually fade as the product naturally goes away as well, although remember in this area, fillers can sometimes last well over a year. I would ask to see your before pictures before dissolving the Juvederm to make sure the blue that is bothering you is new and not what you had prior to the injections but "filled up". In other words, if the skin was bluish prior to injections and the Juvederm injections lifted it, you may perceive this as more blue. Best to you.

Jacqueline Calkin, MD
Sacramento Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Bluish circles after filler

+1

The bluish areas is the Tyndall effect when fillr is place too superficially. You may be able to dissolve it with hyaluronidase.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

You might also like...

Bluish color may disappear as Juvederm or Restylane disappears

+1

If the blue color is related to the filler, such as Restylane or Juvederm, then hyaluronidase can be injected to dissolve the filler and the color can improve. If no hyaluronidase is used, then the color may improve as the filler dissolves over the year or so.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Dissolving fillers to eliminate blue or bluish circles

+1

In general dissolving the juvderm should diminish the bluish circles unless they were pre-existent and due to thin skin or caused by ecessive bruising.

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.